# SDR DELA20040004

- Difficulty date: December 2, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N360LJ
- Make and model: Lear 35A
- Aircraft serial: 360
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED DURING CLIMB TO 12,000 FT, CABIN ALTITUDE WARNING AND EMERGENCY PRESSURIZATION SYSTEM ACTIVATED.  FLT CREW FOLLOWED THE "LOSS OF PRESSURIZATION AT ALTITUDE" CHECKLIST AND DESCENDED TO 10,000 FT.  CABIN ALTITUDE CONTROL REGAINED WITH PRESS SYS SELECTED TO MANUAL MODE.  THE FLT CONTINUED UNEVENTFULLY BELOW 10,000 FT TO LANDING.  A/C WAS DELIVERED TO MX.  MX PERFORMED OPS CHECK OF NORMAL AND EMERG PRESS SYS IAW THE LR 35 MM 21-30-00.  VISUAL INSPECTION OF THE FLOW CONTROL VALVES, PRESS SYS COMPONENTS AND EXTERIOR OF PRESSURE VESSEL REVEALED NO DEFECTS.  THE A/C WAS RETURNED TO SERVICE AND A FUNCTIONAL FLIGHT CHECK OF THE PRESS SYS WAS CONDUCTED. OP OF THE PRESS SYS WAS FOUND TO BE SATISFACTORY.
